# SDR RAAA98B1067

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 960-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND STR 29R KEEL BEAM EXTENSION CORRODED AT BS 960 TO 990.  REPAIRED PER S/B 727-53-179 AND BAC DWG NR 65C33750.  M-54 NR 495 AND 499.
